MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the initial implant, the physician used anchors to attach the leads to deep facia and there are no reports of any issues with tissue quality or instability at the implant site.There are no reported events reported that are likely to have led to migration of the implanted lead.Although the permanent system leads were reported to have been placed in the same location as the trial leads, the physician declined to perform intra-operative testing at the time of the procedure to assure stimulation was felt in the desired location.All of the original implant components remain implanted and in use after repositioning as there are no indications of any system or component failure beyond migration of the leads.
 
Event or Problem Description
The patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2025 after participating in a successful trial phase with nalu.The permanent system was implanted with the leads in approximately the same location as the trial leads.Although the patient had reported approximately 90% pain reduction during the trial phase, the permanent system was reported to have provided no pain relief at all.Troubleshooting in the field included 5 different sessions of reprogramming the system to optimize therapy, with ongoing reports of no pain relief.Xray imaging was performed and confirmed that the leads had migrated down a vertebral level, thus were no longer stimulating the area of the patient's pain symptoms.On (b)(6) 2025 a surgical procedure was performed to reposition the implanted leads and place an anchor to hold the leads in place.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23375769
Report Number3015425075-2025-00303
Device Sequence Number18414795
Product Code GZB
UDI-Device Identifier00812537037189
UDI-Public(01)00812537037189(11)241028(17)271028
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown